# SDR SIMA20221012012

- Difficulty date: October 12, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb EMB110*
- Aircraft serial: 17000230
- Aircraft time: 15,535 hours, 15,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17067606001
- Condition: None
- Location: Stringer 19l Fr
- Component: Stringer Z4 Str
- Component part number: 17067606001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL MARK ON STRINGER 19L FWD OF FR 31. (MAJOR REPAIR) -C/A-INSTALLED THE REPAIRED SECTION ON THE STRINGER 19L FWD OF FR 31 BY SPLICING STR 19L BETWEEN FR29 AND FR32 IAW EMB 170 SRM 53-21-03/REPAIR 04P.
